I am.trying to.wean myself.off nexium after 10 yrs, as I feel food has been.fermenting in my stomach, symptoms r.reflux hrs after eating bringing up.food, smelly wind, sore bowels, itchy nd burning bottom. Iv put lots.of weight on and have bone and joint pain 24-7. I feel original symptoms were due to emotional problems and depression not being treated, my doc is not interested in.helping cus of budget cuts, I'm.sure nexium is as expensive as vaniqa which will improve my life 100%
Nexium is a proton pump inhibitor which reduces acid secretion. It is used in the treatment of dyspepsia, peptic ulcer disease (PUD), gastro-oesophageal reflux disease (GERD). If you want to avoid taking the drug, then lifestyle modification, weight loss and meditation for emotional problems and treatment of depression will be necessary. This will not only relieve the joint and bone pains but also help with the stomach problems and bloating. Hope this helps.
Take care and good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.